# SDR FDEA202010092454

- Difficulty date: October 9, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 35,885 hours, 21,821 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pump
- Part number: 3031863001
- Part serial: MX737643
- Condition: Failed
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TRAILING EDGE FLAP DISAGREE GOING FROM FLAP 15 TO FLAP 25 FLAP INDICATION.  SHOWED 22.50 FLAP INDICATION.  RAN QRH LANDED WITH THE CONDITION.  REPLACED LT ENGINE DRIVEN PUMP, REF M/M 29-11-05-5-1.  OPERATIONS CHECK NORMAL, NO LEAKS
